Taxonomy of the salivary glands of vertebrates

Tucker R. (1958) Taxonomy of the salivary glands of vertebrates. Systematic Zoology, 7 2: 74-83. doi:10.2307/2411794


Author Tucker R.
Title Taxonomy of the salivary glands of vertebrates
Journal name Systematic Zoology
Publication date 1958-01-01
Sub-type Article (original research)
DOI 10.2307/2411794
Volume 7
Issue 2
Start page 74
End page 83
Total pages 10
Subject 1105 Dentistry
1311 Genetics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 16:33:07 EST by System User